Paracetamol: Regular use of the popular painkiller can cause ‘blueish tinge’ – Sound Health and Lasting Wealth

[ad_1]

Taking the drug to help relieve whatever mild ailment you are suffering from can be beneficial, however you should never exceed the recommended dose.D

Stroke: A food staple experts warn should be limited to reduce your risk of the condition
Omicron: Two doses of AstraZeneca offer ‘minimal protection’ against variant, warns expert

Taking the drug to help relieve whatever mild ailment you are suffering from can be beneficial, however you should never exceed the recommended dose.

Drugs.com has listed several symptoms of overdose. These include diarrhea, increased sweating, loss of appetite, and nausea or vomiting.

Signs also include stomach cramps or pain, as well as swelling, pain, or tenderness in the upper abdomen or stomach area.

It says: “Get emergency help immediately if any of the following symptoms of overdose occur while taking acetaminophen.”

Source: | This article first appeared on Express.co.uk

[ad_2]

Source link

Leave a Reply

Your email address will not be published.